MAUDE Adverse Event Report: RENISHAW MAYFIELD SARL NEUROMATE FRAMELESS GEN II; NEUROMATE FRAMLESS GEN II

RENISHAW MAYFIELD SARL NEUROMATE FRAMELESS GEN II; NEUROMATE FRAMLESS GEN II
Model Number FRAMELESS GEN II
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 27th of april, this file has been submitted but disappear from the interface while the acknowledgment had not been received.
 
Event or Problem Description
During a surgery at (b)(6) hospital in (b)(6), a trajectory executed by the robot did not correspond to the planned one.It had a position too anterior regarding the surgeon's planning.The issue was detected by the surgeon before introducing the electrode because the trajectory was clearly not on its planned position.A field service engineer was on site during the surgery.They recreated a trajectory by using its coordinates and the robot reached the correct position without any problem.They failed to reproduce the issue on site.

Brand Name
NEUROMATE FRAMELESS GEN II
Common Device Name
NEUROMATE FRAMLESS GEN II
Manufacturer (Section D)
RENISHAW MAYFIELD SARL
31, rue ampere
chassieu, 69680
FR  69680
MDR Report Key6580933
Report Number3009108888-2017-00001
Device Sequence Number16427624
Product Code HAW
UDI-Device Identifier03662724000024
UDI-Public(01)03662724000024
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRAMELESS GEN II
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2017
Initial Report FDA Received Date05/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age30 YR